Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A generalization of Brøndsted's results and its applications


Author: Noriko Mizoguchi
Journal: Proc. Amer. Math. Soc. 108 (1990), 707-714
MSC: Primary 47H99; Secondary 46A99, 47H10, 54H25
MathSciNet review: 991704
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize Brøndsted's results in [2] and [3] in order to obtain uniform space versions of Caristi's fixed point theorem, Ekeland's variational principle and the drop theorem. Moreover, it is applied to weak convergence of random iterations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H99, 46A99, 47H10, 54H25

Retrieve articles in all journals with MSC: 47H99, 46A99, 47H10, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0991704-4
PII: S 0002-9939(1990)0991704-4
Keywords: Ekeland's variational principle, Caristi's fixed point theorem, drop, random iteration
Article copyright: © Copyright 1990 American Mathematical Society